Aa
A
A
Close
1251333_tn?1445221815
first dose...done
Well, I got over my extreme fear and went ahead with the Gilenya.

I did not experience any significant drop of heart rate.

I have been experiencing mind numbing bone crushing ridiculous fatigue.  I've been taking the pill about 8:30 am.  The fatigue doesn't hit me until mid morning.  I go through a spell of dizziness/disorientation....I have some chest tightness/heaviness and then fatigue like you wouldn't believe!  It seems to affect me all day and even into the night.

I'll consider switching it to night time but since the fatigue doesn't hit immediately but then seems to affect me all day - I'm not sure switching to night is going to alleviate the excessive fatigue I've been feeling.


This is day...3 so, I'll be keeping a close eye on it and keeping my fingers crossed that the fatigue doesn't keep me feeling like I'm paralyzed.
Cancel
5 Answers
Page 1 of 1
667078_tn?1316004535
I am glad you did not have a drop in heart rate. I have never been on Gilenya so I do not know what to tell you. I guess you just have to play with it.

Alex
Comment
Cancel
667078_tn?1316004535
Comment
Comment
Submit Comment
572651_tn?1333939396
Hi jifr, I'm sorry but I don't remember if you were on another dmd and it wasn't working, or if you just started out on Gilenya.  

We have only a few Gilenya users here so far, but I expect that number will grow.  I have no personal experience with this that I can share.  I hope your fatigue lessens and you begin to feel better.

Lulu
Comment
Cancel
572651_tn?1333939396
Comment
Comment
Submit Comment
1748105_tn?1314476806
I am not on Gilenya yet, just getting ready to start. But wanted to say that I hope the fatigue improves. Please keep us posted :-)

April
Comment
Cancel
1748105_tn?1314476806
Comment
Comment
Submit Comment
1745395_tn?1342065353
Hello.  

I also had a little bit of a problem with Fatigue as well when I went on Gilenya.  The dr. did recommend that if fatigued I should switch to early evening but do it over a couple days (though most people on the gilenya facebook didn't they just switched to evening and it helped without problems.)  This may help you sleep like a rock lol.  (Also it seems to take a few days to a week after the switch for the fatigue to lesson.)

I have no problems with heart rate either.  My hair was falling out a little bit before I started but after about a month it is starting to fall out more rapidly (not in patches but thinning).  One of the suggestions is to use Nioxin, which I will be trying to see if it helps.  Alopecia (thinning hair/loss) can be a side effect of Gilenya.

Other than that I have been feeling good.

Good luck.

wildcat
Comment
Cancel
1745395_tn?1342065353
Comment
Comment
Submit Comment
1745395_tn?1342065353
Hi, I wanted to add that  I did have a little dizziness but that went away fairly quickly.

Take care and Good luck.
Wildcat
Comment
Cancel
1745395_tn?1342065353
Comment
Comment
Submit Comment
Your Answer
1251333_tn?1445221815
Answer
Know how to answer? Tap here to leave your answer...
Answer
first dose...done
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
Top Neurology Answerers
Avatar_f_tn
Blank
essdipity
987762_tn?1331031553
Blank
supermum_ms
Australia
667078_tn?1316004535
Blank
HVAC
Durham, NC
198419_tn?1360245956
Blank
sllowe
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
144586_tn?1284669764
Blank
caregiver222